Alert archive / Utah / Flash Flood Warnings in 2012
Flash Flood Warning 19, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Aug 23, 2012, 11:31 AM MDT for San Juan County, Utah. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 23, 2012, 11:31 AM MDT (17:31 UTC)
- Expired
- Aug 23, 2012, 2:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
County San Juan County, UT
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 23, 11:33 AM MDT | FLASH FLOOD | Canyonlands Np, UT | MINOR FLOODING FROM A STRONG STORM THAT PRODUCED VERY HEAVY RAINFALL AN HOUR AGO AT CANYONLANDS NATIONAL PARK. WASHES ARE CURRENTLY FILLING UP. PARK SERVICE IS RECOMMENDING 4 WHEEL DRIVE FOR THIS AREA. |
| Aug 23, 12:44 PM MDT | FLASH FLOOD | Canyonlands Np, UT | SHAFER TRAIL WAS CLOSED DUE TO HEAVY RAINFALL...SLICK ROAD CONDITIONS...AND FLOODING ON THE LOWER SECTION OF THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 5.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
240
WGUS55 KGJT 231731
FFWGJT
UTC037-232030-
/O.NEW.KGJT.FF.W.0019.120823T1731Z-120823T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1131 AM MDT THU AUG 23 2012
THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN JUAN COUNTY IN SOUTHEAST UTAH...
* UNTIL 230 PM MDT
* AT 1127 AM MDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RAINFALL AMOUNTS IN EXCESS OF ONE INCH AN HOUR HAVE BEEN ESTIMATED
BY THE SPOTTERS WITH ROADS NEAR THE ISLAND IN THE SKY VISITOR
CENTER BECOMING FLOODED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANYONLANDS NATIONAL PARK...ESPECIALLY IN THE VICINITY OF THE
ISLANDS IN THE SKY VISITOR CENTER AND CAMPGROUND.
THE STORMS PRODUCING THE HEAVY RAINFALL WILL MOVE SLOWLY NORTHEAST
AT 10 MPH THROUGH EARLY THIS AFTERNOON.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
COLORADO RIVER...HATCH WASH...PACK CREEK...BRUMLEY CREEK...MILL
CREEK...HUNTERS CANYON...KANE SPRINGS CANYON...WEST COYOTE CREEK AND
HARTS DRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3846 11004 3846 11001 3849 11002 3850 11001
3850 10967 3828 10979 3823 10989 3823 10991
3841 11003 3843 11002 3845 11005
$$
JDC2 follow-up statements
375
WGUS75 KGJT 231904
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
104 PM MDT THU AUG 23 2012
UTC037-232030-
/O.CON.KGJT.FF.W.0019.000000T0000Z-120823T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN UT-
104 PM MDT THU AUG 23 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SAN JUAN
COUNTY UNTIL 230 PM MDT...
AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF HEAVY RAINFALL ACROSS THE WARNED AREA. THE SHOWERS PRODUCING
THE HEAVY RAIN WILL CONTINUE TO MOVE SLOWLY NORTH AT 5 MPH WITH
ADDITIONAL RAINFALL AMOUNTS UP TO ONE QUARTER OF AN INCH POSSIBLE BY
230 PM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...CANYONLANDS NATIONAL PARK...ESPECIALLY IN THE VICINITY OF
ISLAND IN THE SKY VISITORS CENTER AND CAMPGROUND.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...
COLORADO RIVER...HATCH WASH...PACK CREEK...BRUMLEY CREEK...MILL
CREEK...HUNTERS CANYON...KANE SPRINGS CANYON...WEST COYOTE CREEK AND
HARTS DRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
&&
LAT...LON 3846 11004 3846 11001 3849 11002 3850 11001
3850 10967 3828 10979 3823 10989 3823 10991
3841 11003 3843 11002 3845 11005
$$
JDC438
WGUS75 KGJT 232020
FFSGJT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
220 PM MDT THU AUG 23 2012
UTC037-232035-
/O.EXP.KGJT.FF.W.0019.000000T0000Z-120823T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN UT-
220 PM MDT THU AUG 23 2012
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL SAN
JUAN COUNTY WILL BE ALLOWED TO EXPIRE AT 230 PM MDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3846 11004 3846 11001 3849 11002 3850 11001
3850 10967 3828 10979 3823 10989 3823 10991
3841 11003 3843 11002 3845 11005
$$
JDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 11:19 AM MDT, 12 minutes earlier.
Area forecast discussion, Aug 23, 11:19 AM MDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1119 AM MDT THU AUG 23 2012
.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 250 AM MDT THUR AUG 23 2012
ACTIVE DAY IN STORE AND ALREADY STARTING WITH +TSRA BEING
REPORTED AT MONTROSE IN THE LAST HOUR AND SEVERAL PLACES ACROSS
THE REGION REPORTING -RA. AN UPPER LEVEL LOW CURRENTLY OVER THE
GREAT BASIN IS THE MAIN CULPRIT AND WILL CONTINUE MOVING EASTWARD
CAUSING AN UPTICK IN PRECIPITATION ACROSS UTAH AND COLORADO.
INGREDIENTS INCLUDE DIV-Q AND UPPER LEVEL DIVERGENCE THAT ARE
PROGGED TO MOVE OVER THE REGION TODAY IN RESPONSE TO THIS LOW
PRESSURE. FOR THE BOOKCLIFFS/TAVAPUTS/ROAN PLATEAUS...A
DEFORMATION ZONE WILL SET UP AND WILL BE THE FOCUS OF
PRECIPITATION FOR MUCH OF THE DAY. WHILE FORECAST MID-LEVEL LAPSE
RATES ARE RATHER MEAGER...H5 TEMPS ARE SOMEWHAT COOLER AROUND AREA
OF LOW PRESSURE WHICH WILL INCREASE INSTABILITY ACROSS REGION.
FINALLY...MOISTURE TRANSPORT VECTORS AND PWAT VALUES CONTINUE TO
HIGHLIGHT AMPLE MOISTURE STREAMING UP FROM SUBTROPICS. SO...ALL OF
THESE INGREDIENTS WILL BE IN PLAY TODAY WITH PRECIP RAMPING UP
THROUGH NOON AND CONTINUING FOR THE REMAINDER OF THE DAY.
CLOUDINESS WILL INHIBIT SOME CONVECTION AS IT DID YESTERDAY BUT
WITH ADDED LARGE AREA OF ASCENT DUE TO REASONS MENTIONED
ABOVE...SOME EMBEDDED CONVECTION IS PROBABLE. PREVIOUSLY ISSUED
FLASH FLOOD WATCH LOOKS GOOD SINCE STORM MOTION REMAINS IN THE 5
TO 10 MPH RANGE ALLOWING HEAVY RAIN TO FALL UNDER THE STRONGER STORMS.
TONIGHT-FRIDAY...THE UPPER TROUGH TRACKS ALONG THE CO-NM BORDER
OVERNIGHT. BOTH THE NAM AND GFS ARE SHOWING A GOOD
DIVERGENCE-CONVERGENCE COUPLET BETWEEN VAIL AND WOLF CREEK PASSES
THROUGH THE NIGHT. SO RAISED POPS TO THE LIKELY CATEGORY FOR THESE
MOUNTAINS THROUGH MIDNIGHT THEN SCATTERED POPS THEREAFTER. THIS
FORCING SIGNATURE SHIFTS EAST OF THE FORECAST AREA BY FRIDAY MORNING
AND NW FLOW ALOFT TAKES CONTROL OF THE CWA. MOISTURE DIMINISHES
SLIGHTLY OVER THE NORTHERN CWA BUT OTHERWISE RESIDUAL MOISTURE WILL
COMBINE WITH SOME BETTER SURFACE HEATING TO PRODUCE
AFTERNOON-EVENING STORMS AND SHOWERS. TEMPERATURES CLIMB BACK TO
NEAR AVERAGE FOR FRIDAY AFTERNOON.
.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY NIGHT)
ISSUED AT 250 AM MDT THUR AUG 23 2012
FOR FRIDAY NIGHT AND SATURDAY...WITHOUT FORCING...EXPECT MOST
STORMS TO END BEFORE SUNSET. AS THE UPPER RIDGE AMPLIFIES IN FROM
THE SW...NW FLOW ALOFT CONTINUES THE DRYING AND WARMING TREND.
PRECIPITABLE WATER VALUES REMAIN AROUND 0.7 INCH ACROSS THE SOUTH
FOR SCATTERED MAINLY MTN STORMS SATURDAY AFTERNOON. ABOVE AVERAGE
TEMPERATURES RETURN.
REMAINDER OF LONG-TERM HIGHLIGHTS HIGH PRESSURE BUILDING BACK IN
OVER THE FORECAST AREA AND DIURNALLY DRIVEN CONVECTION EXPECTED
OVER SAN JUANS AND CENTRAL MOUNTAINS. SOME MINOR DIFFERENCES ARE
SEEN BETWEEN ECMWF AND GFS BUT SENSIBLE WX STAYS THE SAME WITH
AFTERNOON CONVECTION EXPECTED. MODELS HINT AT MONSOONAL MOISTURE
GETTING TAPPED MON THRU WED BUT HOW FAR NORTH IT GETS REMAINS TO
BE SEEN.
HIGH TEMPERATURES THROUGH THE PERIOD WILL BE A FEW DEGREES WARMER
THAN CLIMO FOR THIS TIME OF YEAR.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1119 AM MDT THU AUG 23 2012
A LOW PRESSURE SYSTEM WILL BRING WIDESPREAD SHOWERS AND NUMEROUS
THUNDERSTORMS TO THE REGION TODAY...ESPECIALLY SOUTH OF THE I-70
CORRIDOR. THE HEAVIEST RAIN WILL FALL AHEAD OF THE LOW WHICH WILL
SWEEP EASTWARD ACROSS SOUTHEAST UTAH THROUGH 19Z...THEN ACROSS
SOUTHERN COLORADO THROUGH 02Z. STRONGER CELLS WILL RESULT IN MVFR
VSBY WITH LOCALIZED IFR VSBY AND MVFR CIGS ALONG A SWATH FROM KCEZ
TO KPSO DURING THIS PERIOD. ELSEWHERE...SHOWERS WILL BE WIDESPREAD
WITH SOME EMBEDDED THUNDERSTORMS WHICH WILL RESULT IN FREQUENT
OBSCURATIONS. EAST-CENTRAL UTAH AND WEST-CENTRAL COLORADO
AIRFIELDS WILL SEE OCCASIONAL SHOWERS AND THUNDERSTORMS IN THE
VICINITY OR OVER THE AIRPORT COMPLEX POSSIBLY RESULTING IN MVFR
VSBY. NORTHEAST UTAH AND NORTHWEST COLORADO WILL SEE MORE
SCATTERED ACTIVITY WHICH IS UNLIKELY TO IMPACT FLIGHT CATEGORIES
DURING THE REMAINDER OF THE DAY AND OVERNIGHT.
THE LOW WILL CONTINUE TO THE EAST OVERNIGHT WITH ITS IMPACT WANING
WHICH WHEN COMBINED WITH COOLING WILL RESULT IN DECREASING
CONVECTIVE ACTIVITY. VALLEYS...ESPECIALLY ACROSS THE SOUTH WILL
SEE PATCH LOW STRATUS AFTER MIDNIGHT THROUGH 15Z FRIDAY MORNING.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
CO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR COZ003-006>014-
017>023.
UT...FLASH FLOOD WATCH THROUGH THIS EVENING FOR UTZ022-025-027>029.
&&
SHORT TERM...TGR/JOE
LONG TERM...JOE/TGR
AVIATION...NLHazardous weather outlook, Aug 23, 5:34 AM MDT, 5 hours 57 minutes before
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
In the hours before
Local storm report, Aug 23, 10:46 AM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1046 AM MDT THU AUG 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN VALLEY OF THE GODS 37.27N 109.92W
08/23/2012 M1.08 INCH SAN JUAN UT TRAINED SPOTTER
0.61 OF RAIN FELL IN LESS THAN AN HOUR AROUND 8 AM
&&
EVENT NUMBER GJT1200478
TGJTLocal storm report, Aug 23, 11:10 AM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1110 AM MDT THU AUG 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 AM FLASH FLOOD 6 N VALLEY OF THE GODS 37.36N 109.92W
08/23/2012 SAN JUAN UT LAW ENFORCEMENT
HIGHWAY 261 NEAR THE MOKI DUGWAY AREA HAS BEEN WASHED
OUT DUE TO VERY HEAVY RAINFALL FROM RECENT
THUNDERSTORMS.
&&
EVENT NUMBER GJT1200479
MALEKSALocal storm report, Aug 23, 11:14 AM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1114 AM MDT THU AUG 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD 11 SW BLANDING MUNI ARP 37.50N 109.64W
08/23/2012 SAN JUAN UT LAW ENFORCEMENT
HEAVY RAINFALL CAUSED WATER TO RUN OVER STATE ROUTE 95
ALONG COTTONWOOD CREEK CAUSING PORTIONS OF THE ROAD TO
BECOME IMPASSABLE. NO ESTIMATE ON RAINFALL AMOUNTS.
&&
EVENT NUMBER GJT1200480
MALEKSALocal storm report, Aug 23, 11:17 AM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1117 AM MDT THU AUG 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM DEBRIS FLOW 4 WNW BLUFF ARPT 37.28N 109.69W
08/23/2012 SAN JUAN UT LAW ENFORCEMENT
ROCKSLIDE ON HIGHWAY 163 WEST OF BLUFF CAUSING
WESTBOUND LANE TO BE BLOCKED. LOCATION IS ESTIMATED
BASED ON SATELLITE AND LIGHTNING WHERE HEAVY RAINFALL
LIKELY OCCURRED.
&&
EVENT NUMBER GJT1200481
MALEKSAThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:55 PM MDT | Flash Flood Watch | GJT | Grand, San Juan, Uintah | 45 hr |
| Aug 23, 10:52 AM MDT | Flash Flood Warning | GJT | San Juan | 3 hr |
| Aug 23, 10:53 AM MDT | Flash Flood Warning | GJT | San Juan | 3 hr |
| Aug 23, 5:55 PM MDT | Areal Flood Advisory | GJT | Grand, San Juan | 6 hr |
Nearby
Flash Flood Warnings in Utah, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.